Alert archive / Missouri / River Flood Warnings in 2008

River Flood Warning 221, NWS St. Louis, MO

July 3, 2008Cole County, Missouri

NWS St. Louis, MO issued this river flood warning at Jul 3, 2008, 8:32 AM CDT for Cole County, Missouri. It took effect at Jul 3, 2008, 1:16 PM CDT. It was in force for 41 hr.

The area

The counties it named.

The facts

Issued
Jul 3, 2008, 8:32 AM CDT (13:32 UTC)
In effect from
Jul 3, 2008, 1:16 PM CDT
Expired
Jul 5, 2008, 6:45 AM CDT
In force
41 hr
Issued by
NWS St. Louis, MO
Flood severity
Minor

County Cole County, MO

The river

Written for the forecast point Moreau River (MO) near Jefferson City (JCMM7). The gauge peaked at 24.17 ft at Jul 4, 2008, 2:00 PM CDT.

actionminormoderate102007/0307/0407/0507/06
Action stage
13 ft
Minor stage
17 ft
Moderate stage
25 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06910750, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KLSX 031332
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
832 AM CDT THU JUL 03 2008

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI... 

  MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY

.THIS FLOOD WARNING IS A RESULT OF UPWARDS TO 3.5 INCHES OF PRECIPITATION 
THE PAST 24 HOURS AND UPWARDS TO 1 INCH FORECAST IN THE NEXT 24 HOURS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN PREDICTED.

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND 
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC051-041332-
/O.NEW.KLSX.FL.W.0221.080703T1816Z-080705T2209Z/
/JCMM7.1.ER.080703T1816Z.080704T1200Z.080704T2209Z.NO/
832 AM CDT THU JUL 03 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MOREAU RIVER NEAR JEFFERSON CITY.
* FROM THIS AFTERNOON TO SATURDAY AFTERNOON...OR UNTIL THE WARNING IS
  CANCELLED.
* AT 7:30 AM THURSDAY THE STAGE WAS 13.5 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CREST NEAR 
  20.4 FEET BY FRIDAY MORNING. 


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   07/04  07/05  07/06  07/07  07/08

MOREAU RIVER
  JEFFERSON CITY   17   13.5      20.4    9.0    4.6    3.2    2.8
6 follow-up statements
000 
WGUS83 KLSX 040129
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
828 PM CDT THU JUL 03 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...


  MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY 


.THIS FLOOD WARNING IS A RESULT OF 2 TO 4 INCHES OF PRECIPITATION THE 
PAST 36 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC051-050128-
/O.EXT.KLSX.FL.W.0221.000000T0000Z-080705T2240Z/
/JCMM7.1.ER.080703T1708Z.080704T1200Z.080704T2240Z.NO/
828 PM CDT THU JUL 03 2008

...THE FLOOD WARNING CONTINUES FOR
  THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL SATURDAY MORNING.
* AT 7:30 PM THURSDAY THE STAGE WAS 19.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 21.5 FEET FRIDAY 
  MORNING AND SHOULD FALL BELOW FLOOD STAGE BY FRIDAY EVENING.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   07/04  07/05  07/06  07/07  07/08

MOREAU RIVER
  JEFFERSON CITY   17   19.5      21.5    7.5    4.1    3.0    2.7
000 
WGUS83 KLSX 041320
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
820 AM CDT FRI JUL 04 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
 
    THE MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY 


.THIS FLOOD WARNING IS A RESULT OF THE RECENT HEAVY RAINFALL


SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC051-051320-
/O.EXT.KLSX.FL.W.0221.000000T0000Z-080705T2250Z/
/JCMM7.1.ER.080703T1708Z.080704T1230Z.080704T2250Z.NO/
820 AM CDT FRI JUL 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL LATER TODAY.
* AT 7:30 AM FRIDAY THE STAGE WAS 23.1 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE THIS AFTERNOON.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   07/05  07/06  07/07  07/08  07/09

MOREAU RIVER
  JEFFERSON CITY   17    23.1      7.5    4.1    3.0    2.7    2.5
000 
WGUS83 KLSX 041834
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
134 PM CDT FRI JUL 04 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 

  MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY 


SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC051-051834-
/O.EXT.KLSX.FL.W.0221.000000T0000Z-080706T1500Z/
/JCMM7.1.ER.080703T1708Z.080704T1730Z.080705T1500Z.NO/
134 PM CDT FRI JUL 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL SUNDAY MORNING.
* AT 12:30 PM FRIDAY THE STAGE WAS 24.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW LATE MORNING.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   07/05  07/06  07/07  07/08  07/09

MOREAU RIVER
  JEFFERSON CITY   17   24.0      18.6    6.4    3.0    2.7    2.5
000 
WGUS83 KLSX 042002 CCA
FLSLSX
FLOOD STATEMENT ...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
134 PM CDT FRI JUL 04 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 

  MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY 


SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC051-051834-
/O.COR.KLSX.FL.W.0221.000000T0000Z-080706T1500Z/
/JCMM7.1.ER.080703T1708Z.080704T1730Z.080705T1500Z.NO/
134 PM CDT FRI JUL 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL SUNDAY MORNING.
* AT 3 PM FRIDAY THE STAGE WAS 24.1 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER IS CURRENTLY CRESTING AND SHOULD FALL BELOW 
  FLOOD STAGE SATURDAY MORNING.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   07/05  07/06  07/07  07/08  07/09

MOREAU RIVER
  JEFFERSON CITY   17   24.1      18.6    6.4    3.0    2.7    2.5
000 
WGUS83 KLSX 050100
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
800 PM CDT FRI JUL 04 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...


  MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY 


.THIS FLOOD WARNING IS A RESULT OF 2 TO 4 INCHES OF RAINFALL
WEDNESDAY INTO WEDNESDAY NIGHT...

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC051-060100-
/O.EXT.KLSX.FL.W.0221.000000T0000Z-080706T1710Z/
/JCMM7.1.ER.080703T1708Z.080704T1930Z.080705T1710Z.NO/
800 PM CDT FRI JUL 04 2008

...THE FLOOD WARNING CONTINUES FOR
  THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL SATURDAY EVENING.
* AT 7:30 PM FRIDAY THE STAGE WAS 23.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER CRESTED AT 24.1 FEET THIS AFTERNOON AND IS 
  FORECAST TO CONTINUE FALLING AND SHOULD FALL BELOW FLOOD STAGE 
  SATURDAY.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   07/05  07/06  07/07  07/08  07/09

MOREAU RIVER
  JEFFERSON CITY   17   23.7      20.8    4.1    3.0    2.7    2.5
000 
WGUS83 KLSX 051145
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
645 AM CDT SAT JUL 05 2008

THE FLOOD WARNING IS CANCELLED FOR THE MOREAU RIVER NEAR JEFFERSON
CITY...AFFECTING COLE COUNTY...


       THIS WILL BE THE LAST STATMENT FOR THIS FLOOD EVENT


SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/


MOC051-051215-
/O.CAN.KLSX.FL.W.0221.000000T0000Z-080706T1710Z/
/JCMM7.1.ER.080703T1708Z.080704T1930Z.080705T0959Z.NO/
645 AM CDT SAT JUL 05 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE MOREAU RIVER NEAR JEFFERSON CITY.
* AT 5:30 AM SATURDAY THE STAGE WAS 16.3 FEET. 
* THE RIVER FELL BELOW FLOOD STAGE AT 4:59 AM SATURDAY.
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   07/06  07/07  07/08  07/09  07/10

MOREAU RIVER
  JEFFERSON CITY   17   16.3       4.1    3.0    2.7    2.5

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jul 3, 6:56 AM CDT, 1 hour 36 minutes earlier.

Area forecast discussion, Jul 3, 6:56 AM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
656 AM CDT THU JUL 3 2008

.DISCUSSION...
/433 AM CDT THU JUL 3 2008/

INITIAL MCS OVER THE SRN HALF OF THE MCS APRS TO BE WKNG WITH IR
CLOUD TOPS WRMG...BUT GETTING A NEW COMPLEX OF TSRA DVLPG OVER W
CNTRL MO WHICH WILL MOVE SEWD THRU PTNS OF CNTRL AND SERN MO EARLY
THIS MRNG. THIS TSRA ACTIVITY IS IN AN AREA OF STG 850 MB MOISTURE
CNVG...THETA E ADVCTN AND WAA ON NOSE OF 30 KT W-SWLY LLJ. IT IS
ALSO AHD OF A RELATIVELY WK SHRTWV TROF MOVG SEWD THRU NWRN MO
ATTM...AND JUST S OF A CDFNT EXTDG FM NR UIN SW THRU 13K..IN SERN
KS. HVY RAIN THREAT WILL CONT OVER THE SRN HALF OF THE CWA TDA AND
TGT AS THIS CDFNT MOVES SLOWLY SWD THRU THE CWA AND RELATIVELY WK
SHRTWVS CONT TO MOVE SEWD THRU THE AREA IN NW MID-UPR LVL FLOW.
THE NAM MDL DEPICTS THE BEST INSTABILITY OVER THE SRN PTN OF THE
CWA THIS AFTN AND EVNG WITH K INDICES IN THE MID-UPR 30S AND LI
VALUES DOWN TO -5 TO -7 AT 00Z FRI. WILL ISSUE FFA FROM NOW TIL
NOON FRI JUST S OF COU AND STL AND SW OF SLO. CLOUD CVR AND PCPN
WILL KEEP MAX TEMPS WELL BLW NORMAL TDA. MOST OF THE CONVECTION
SHOULD BE CONFINED TO THE FAR SRN PTN OF THE CWA BY FRI AS THE
CDFNT AND CONVERGENT TSRA OUTFLOW BNDRYS S OF THE FNT MOVE SWD
INTO THE EXTREME SRN PTNS OF MO AND IL. SLIGHTLY DRIER AND MORE
STABLE AIR WILL ALSO BE FILTERING INTO NERN MO AND W CNTRL IL ON
FRI AS A SFC RDG CNTRD OVER THE GRT LKS REGION BLDS SLOWLY SWD
INTO THE NRN PTN OF THE CWA BHND...N OF THE CDFNT. BLW NORMAL
TEMPS CAN BE EXPECTED FRI NGT WITH A CLRG SKY AND SFC DWPTS
DROPPING INTO THE UPR 50S OVER AT LEAST THE NRN AND ERN PTN OF THE
CWA. EVEN WITH AT LEAST PARTIAL SUNSHINE ON SAT MAX TEMPS SHOULD
REMAIN BELOW NORMAL WITH A MID-UPR LVL TROF JUST NE OF THE CWA
AND AN E-SELY LOW LVL FLOW ON THE SWRN PERIPHERY OF THE SFC RDG
CNTRD OVER THE GRT LKS REGION.

GKS

&&

.AVIATION...
/655 AM CDT THU JUL 3 2008/

FOR THE 12Z TAFS...SERIES OF MCVS ARE WORKING THEIR WAY THRU THE
FA ATTM...AND SHOULD SEE REDUCTION IN PCPN COVERAGE AS WE GO
TOWARDS MIDDAY AND THESE FEATURES EXIT. AREAS OF LO CLOUDS WILL BE
LEFT IN THE WAKE...AND WITH PCPN FOCUS PRIMARILY STAYING S OF
I-70...SHOULD SEE THE WORST AVIATION CONDS OVER THE CNTRL/SRN FA.
ONCE THE CDFNT PUSHES THRU MOST OF THE FA INTO SERN MO AND SWRN IL
BY AFTN...THIS SHOULD KEEP ANY NEW PCPN DEVELOPMENT S OF THE TAF
SITES...OR TO AT LEAST A LOW ENOUGH PROBABILITY TO PRECLUDE
MENTION. ADDED FOG INTO KCOU/KSTL/KSUS...WHERE RAINFALL AND LACK
OF SUNSHINE WILL ALLOW FOG POTENTIAL TO BE GREATEST THERE.

TES

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR COLE-CRAWFORD-
     FRANKLIN-GASCONADE-IRON-JEFFERSON-MADISON-MONITEAU-OSAGE-
     REYNOLDS-ST. FRANCOIS-STE. GENEVIEVE-WASHINGTON.

IL...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR MONROE IL-RANDOLPH
     IL-ST. CLAIR IL-WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, Jul 3, 5:36 AM CDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
536 AM CDT THU JUL 3 2008

ILZ058>060-064-065-069-070-095>100-MOZ018-019-026-027-034>036-041-
042-050>052-060-061-063-064-041045-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-ADAMS IL-BROWN IL-PIKE IL-CALHOUN IL-JERSEY IL-
MADISON IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-
AUDRAIN-CALLAWAY-MONTGOMERY-LINCOLN-WARREN-ST. CHARLES-ST. LOUIS-
ST. LOUIS CITY-
536 AM CDT THU JUL 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ILLINOIS...SOUTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...CENTRAL
MISSOURI...EAST CENTRAL MISSOURI AND NORTHEAST MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT AS A COLD
FRONT MOVES SLOWLY SOUTHWARD THROUGH THE AREA.

MODERATE TO MAJOR RIVER FLOODING WILL CONTINUE ALONG PARTS OF THE
MISSISSIPPI AND ILLINOIS RIVERS. SEE THE APPROPRIATE FLOOD
STATEMENT FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE CHANCE OF THUNDERSTORMS WILL CONTINUE ON FRIDAY.

MODERATE TO MAJOR RIVER FLOODING WILL CONTINUE ALONG PARTS OF THE
MISSISSIPPI AND ILLINOIS RIVERS. SEE THE APPROPRIATE FLOOD
STATEMENT FOR SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

ILZ074-079-101-102-MOZ047>049-059-062-065-072>075-084-085-099-
041045-
WASHINGTON IL-RANDOLPH IL-ST. CLAIR IL-MONROE IL-MONITEAU-COLE-
OSAGE-GASCONADE-FRANKLIN-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
536 AM CDT THU JUL 3 2008

...FLASH FLOOD WATCH UNTIL 12 PM CDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ILLINOIS...SOUTHWEST ILLINOIS...CENTRAL MISSOURI...EAST CENTRAL
MISSOURI AND SOUTHEAST MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE LIKELY TODAY AND TONIGHT AS A COLD FRONT MOVES
SLOWLY SOUTHWARD THROUGH THE REGION. SOME OF THESE STORMS WILL
PRODUCE LOCALLY HEAVY RAINFALL. ISOLATED STORMS MAY PRODUCE SMALL
HAIL AND STRONG WIND GUSTS.

MODERATE TO MAJOR RIVER FLOODING WILL CONTINUE ALONG PARTS OF THE
MISSISSIPPI AND ILLINOIS RIVERS. SEE THE APPROPRIATE FLOOD
STATEMENT FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE CHANCE OF THUNDERSTORMS WILL CONTINUE ON FRIDAY. LOCALLY HEAVY
RAINFALL IS POSSIBLE FRIDAY MORNING.

MODERATE TO MAJOR RIVER FLOODING WILL CONTINUE ALONG PARTS OF THE
MISSISSIPPI AND ILLINOIS RIVERS. SEE THE APPROPRIATE FLOOD
STATEMENT FOR SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT HEAVY RAINFALL OR ANY FLOODING
TO THE NATIONAL WEATHER SERVICE.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

GKS

In the hours before

Local storm report, Jul 3, 2:53 AM CDT, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
253 AM CDT THU JUL 03 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1140 PM     TSTM WND DMG     MOUNT STERLING          38.47N  91.62W
07/02/2008                   GASCONADE          MO   LAW ENFORCEMENT

            LARGE TREES DOWNED BLOCKING COUNTY HIGHWAY BB

&&

EVENT NUMBER 00621

TES
Local storm report, Jul 3, 7:19 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
719 AM CDT THU JUL 03 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0716 AM     HEAVY RAIN       7 E LINN                38.48N  91.71W
07/03/2008  M3.14 INCH       OSAGE              MO   CO-OP OBSERVER

            24 HOUR AMOUNT ENDING AT 7 AM CT.

&&

EVENT NUMBER 00622

SIPPRELL
Local storm report, Jul 3, 7:24 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
724 AM CDT THU JUL 03 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0705 AM     HEAVY RAIN       ASHLAND                 38.77N  92.26W
07/03/2008  M2.56 INCH       BOONE              MO   CO-OP OBSERVER

            24 HOUR TOTAL ENDING AT 7 AM CT. COCOHRAS OBSERVER.

&&

EVENT NUMBER 00623

SIPPRELL
Local storm report, Jul 3, 7:25 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
725 AM CDT THU JUL 03 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       2 NE JEFFERSON CITY     38.59N  92.16W
07/03/2008  M3.30 INCH       CALLAWAY           MO   ASOS

&&

EVENT NUMBER 00624

SIPPRELL
Local storm report, Jul 3, 7:27 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
727 AM CDT THU JUL 03 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0727 AM     HEAVY RAIN       PARIS                   39.48N  92.00W
07/03/2008  M3.50 INCH       MONROE             MO   CO-OP OBSERVER

            24 HOUR AMOUNT ENDING AT 7 AM CT.

&&

EVENT NUMBER 00625

SIPPRELL
Local storm report, Jul 3, 7:51 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
751 AM CDT THU JUL 03 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0750 AM     HEAVY RAIN       LOUISIANA               39.44N  91.06W
07/03/2008  M2.08 INCH       PIKE               MO   CO-OP OBSERVER

&&

EVENT NUMBER 00626

TES

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 7:15 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Jefferson, Saint Louis, Washington45 min
Jul 2, 8:56 PM CDTSevere Thunderstorm WarningLSXMarion, Pike, Ralls49 min
Jul 2, 9:55 PM CDTFlash Flood WatchLSXAudrain, Boone, Callaway, Cole, Franklin, Gasconade and 12 more16 hr
Jul 2, 10:28 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Callaway47 min
Jul 2, 11:06 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade, Montgomery, Warren39 min
Jul 3, 12:03 AM CDTAreal Flood AdvisoryLSXAudrain, Boone, Callaway, Cole, Moniteau6 hr
Jul 3, 3:19 AM CDTFlash Flood WarningLSXCallaway, Cole, Moniteau, Osage5 hr
Jul 3, 4:16 PM CDTSevere Thunderstorm WarningLSXReynolds44 min

Nearby

River Flood Warnings in Missouri, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.